I have chills and upset stomach. Feels like I am getting the flu each evening. I have been on this for about 5 days and don't think I can handle much more of it.
I've been on Victoza for 2 mos. I frequently, but not always have discomfort in my stomach, occasionally enough to make me take an antacid or something stronger. Try to ride it out. My first couple weeks were rough, but it did get better. For me, the trade off is worth it because I'm getting off insulin and losing some weight. I don't get what I consider the chills, but at bedtime I do seem to require an extra blanket. Not sure if this started with Victoza though, or just because I'm 64. Lol. It's working very well in regards to my blood sugars and gives me a little more freedom in what I can eat. So far I don't have any of the extreme side effects listed and believe me, I'm paying close attention as I already have decreased kidney function. Seeing the nephrologists in a few weeks and will get her opinion then, and also results from blood work.
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Mar 2012 • 16 answers
Posted 4 Dec 2012 • 4 answers
Posted 1 Mar 2013 • 2 answers
Posted 1 Jan 2015 • 1 answer
Posted 24 Aug 2016 • 2 answers